# SDR DXTA2023032783230

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 6,382 hours, 4,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: THE EVACUATION PATH LIGHT UNDER THE LAV SEAT WAS FLICKERING ON AND OFF, AND THEN EXTINGUISHED.  TRACED BACK TO A WIRE PUSHED PIN IN THE WIRING HARNESS CONNECTOR. RESEATED THE PIN INSIDE THE CONNECTOR & FOUND LIGHT ASSY TO WORK AS NORMAL. SECURED THE CONNECTION & RESTORED THE LAV TOILET. EMERGENCY FLOOR PATH LIGHTING CKS ARE GOOD & NO DEFECTS. WORK DONE WITH REF TO CE680A SPM 20-30-25 & AMM 33-50-00.
